# SDR LH3D20110419001

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: General aviation
- Aircraft: N264MW
- Make and model: Snias AS350BA
- Aircraft serial: 2679
- Aircraft time: 3,936 hours, 12,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 350A2113592021
- Condition: Corroded
- Location: Zone 100
- Part time: 3,936 hours, 12,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT FLOOR EDGE FRAMES (FLOOR TRIM) PN 350A21-1359-20 (LT) AND PN 350A21-1359-21 (RT) ARE CORRODED BEYOND ACCEPTABLE LIMITS AND REQUIRE REPLACEMENT.  THE LT AND RT FLOOR EDGE FRAMES WERE REPLACED IAW THE INSTRUCTIONS IN REPAIR SHEET AE2011-0042, REV: A DATE: 29 MAR 2011 AS DOCUMENTED ON FORM 8110-3 DATED MARCH 30TH 2011 AS FOLLOWS:  NOTE: REPLACEMENT OF THE LT AND RT FLOOR EDGE FRAMES REQUIRED REMOVAL OF THE ACFT CANOPY.  REMOVED THE ACFT CANOPY.  VISUALLY INSPECTED THE REPAIR AREA USING A 10X MAGNIFYING LENS TO ENSURE ALL DAMAGED MATERIAL HAS BEEN REMOVED.  PROCURED 2 NEW REPLACEMENT FLOOR EDGE FRAMES.  TEMPORARILY POSITIONED THE REPLACEMENT FLOOR TRIM TO ENSURE PROPER FIT.  MATCH DRILLED TO EXISTING FASTENER LOCATIONS.  REMOVE THE FLOOR EDGE FRAMES FROM ACFT.  DE-BURRED, CLEANED, ALODINED AND EPOXY PRIMED ALL BARE ALUMINUM SURFACES IAW THE SPM.  COATED FAYING SURFACES OF THE ACFT AND FLOOR TRIM WITH SEALANT AND INSTALLED PREVIOUSLY EXISTING FASTENERS WITH THE SAME SIZE AND TYPE AS WERE REMOVED.  INSTALLED RIVETS WET WITH SEALANT.  APPLIED EPOXY PRIMER AND FINISHED AS REQUIRED IAW SPM. REINSTALLED THE CANOPY AND ALL PREVIOUSLY INSTALLED HARDWARE IAW THE IPC AND AMM.
